Stochastic analysis and approximation of fractional diffusion

McVinish, R (2003) Stochastic analysis and approximation of fractional diffusion. Bulletin of the Australian Mathematical Society, 67 3: 523-525.

Author McVinish, R
Title Stochastic analysis and approximation of fractional diffusion
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 2003-06-01
Sub-type Article (original research)
Volume 67
Issue 3
Start page 523
End page 525
Total pages 3
Publisher AUSTRALIAN MATHEMATICS PUBL ASSOC INC
Language eng
Keyword Models
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Sat, 20 May 2017, 01:00:33 EST by Web Cron